# SDR SWAA2024121057998

- Difficulty date: November 8, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 727E TO BS 767 LBL 22 WL 156.1 AT AFT CARGO COMPARTMENT 2024-701475<[01] REPLACED SUPPORT ZEE LOCATED BTW BS 727 TO BS 847 LBL 22 WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-700 SRM51-10-02 ITEM 9; SRM 51-40-02 AND DWG 146A7500 SHEET 85 REV A.  SEE INDIVIDUAL SINGOFF BELOW;[02] REPLACED SUPPORT ZEE LOCATED BTW BS 727 TO BS 847 LBL 22 WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-700 SRM51-10-02 ITEM 9; SRM 51-40-02 AND DWG 146A7500 SHEET 85 REV A.  SEE INDIVIDUAL SINGOFF BELOW AS RII
